# SDR ASAA2014071608670

- Difficulty date: July 16, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,555 hours, 7,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531061
- Condition: Worn
- Location: Bs 500h-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STA 520 LBL 24.75 IS WORN.  ACFT GROUNDED.  REMOVED DAMAGE ON SEAT TRACK, MATERIAL REMOVED .033 MAX ALLOWED IS .020 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1, REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-4.
